# SDR ASAA0110447

- Difficulty date: June 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING FLIGHT EMERGENCY EXIT LIGHTS ON THE FORWARD SEAT PALLET ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHTS OPERATED NORMALLY.  (M)
